# SDR SWAA2021112232554

- Difficulty date: October 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY LIGHT LENS AFT WALL AT FWD GALLEY AREA (1 EA) ; 2021-486709 / [01] REPLACED LAVATORY A EMERGENCY LIGHT LENS AFT WALL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2.C ITEM 2(B)(4) AND PART USED:207377-1001; [02] CORRECTED STEP 1.  REPLACED LAVATORY A EMERGENCY LIGHT LENS AFT WALL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2.C;1(A)(4) AND 2C.(4) PART USED:207377-1001; [03] TASK COMPLETED.
